K. V. L. N., Acharyulu and N., Phani Kumar and G., Srikanth and O., Nagaraju (2020) SPECIAL AMMENSAL MODEL WITH MONAD COEFFICIENT - A LOGICAL STUDY. South East Asian J. of Mathematics and Mathematical Sciences, 16 (1). pp. 97-104. ISSN 2582-0850
![[thumbnail of Dr. N. Phani Kumar-2.pdf]](https://ir.vignanits.ac.in/style/images/fileicons/text.png)
Dr. N. Phani Kumar-2.pdf
Download (350kB)
Official URL: http://rsmams.org/download/articles/2_16_1_9422919...
Abstract
The paper is intended to discuss about the in
uence of One of the
Monad parameters(c) on the stability nature of Ecological Ammensalism based on
the threshold results. This model is considered by a couple of �rst order non linear
di�erential equations with in
uencing Monad parameters. The behavior of this
model is observed with Phase plane analysis.
Item Type: | Article |
---|---|
Subjects: | K Basic Science and Humanities > K1 Mathematics |
Departments: | Basic Science and Humanities |
Depositing User: | Dr Phani Kumar Nali |
Date Deposited: | 12 Mar 2024 05:00 |
Last Modified: | 12 Mar 2024 05:00 |
URI: | https://ir.vignanits.ac.in/id/eprint/269 |